advertisement
Question
Posted by: Worried | 2004/11/22

Skipped 3 pills...

Let me give the details first. I've been on the pill (marvelon) for 6 months and have been sleeping with my boyfriend for 5 months. Haven't missed a pill untill now. I'm 20 years old. Last week I was on the inactive pills thus had my period. (it stopped on Friday) We slept together on Thursday, friday, Saturday and Monday (today) and the last pill that I took was Friday (an inactive one) So as I perfectly well know the first week is very dangerous and I basicly missed 2 pills. I only remembered tonight(monday) to take them so I was going on missing the 3rd pill. Out of panic I drank all three now which I know maybe was also not the best idea. (We didn't use any other contraceptives)

I just want to know what I can do further to prevent getting pregnant and what the chances are of me falling pregnant now. I'm going to phone my doctor tomorrow and make an appointment as soon as possible but just want some advice for now please. Thank you very much.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could take the morning after pill. Taking three pills together would not decrease your chances of pregnancy. The morning after pill will disrupt your cycle though,.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: quick | 2004/11/23

see reply on your cyberdoc posting

Reply to quick

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement